# SDR SWIA201743637

- Difficulty date: July 5, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 34,268 hours, 20,812 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ON FUSELAGE SIDE HAS DAMAGE AT AFT END FROM CONTACT WITH HINGE ROLL PIN.   REPLACED PAX DOOR HINGE ON FUSELAGE SIDE IAW SRM.
